# SDR USAASB96093

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N247US
- Make and model: Boeing 737201
- Aircraft serial: 22754
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 500000043
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROC - MAINTENANCE FOUND THE AFT AISLE BULLNOSE EMERGENCY EXIT SIGN WOULD NOT ILLUMINATE.  MAINTENANCE REPLACED THE POWER SUPPLY.  (M)
